| Model Number |
DF19SH24K |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, the catheter allegedly broken away from tunneler.It was further reported that broken catheter was allegedly separated and would not stay on.The procedure was completed by using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiry date: 01/2024).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 19cm decathlon df d/l catheter was returned for evaluation.Gross visual, microscopic and functional evaluations were performed.An in-house syringe was attached to the red luer and blue luer and was patent to infusion and aspiration.No leaks were observed throughout the catheter.However, the investigation is inconclusive for the reported detachment issue as the tunneler was not returned for evaluation.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 01/2024), g3.H11: e1, e4, g2, h6 (device, method, result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, the catheter allegedly broken away from tunneler.It was further reported that broken catheter was separated and would not stay on.The procedure was completed by using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 19cm decathlon df d/l catheter was returned for evaluation.Gross visual, microscopic and functional evaluations were performed.However, the investigation is inconclusive for the reported detachment issue as the tunneler was not returned for evaluation.The definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 01/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description